On Bayesian estimation of a survival curve: comparative study and examples
No abstract is available for this item.
Volume (Year): 25 (2010)
Issue (Month): 3 (September)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120306|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Salinas-Torres, Victor H. & de Bragança Pereira, Carlos A. & Tiwari, Ram C., 1997. "Convergence of Dirichlet Measures Arising in Context of Bayesian Analysis of Competing Risks Models," Journal of Multivariate Analysis, Elsevier, vol. 62(1), pages 24-35, July.
- Stephen G. Walker & Paul Damien & PuruShottam W. Laud & Adrian F. M. Smith, 1999. "Bayesian Nonparametric Inference for Random Distributions and Related Functions," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 61(3), pages 485-527.
When requesting a correction, please mention this item's handle: RePEc:spr:compst:v:25:y:2010:i:3:p:375-389. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.